Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 5, Pages 102–106 (Mi mz4779)  

This article is cited in 5 scientific papers (total in 5 papers)

A “nonlinear” generalization of special functions of wave catastrophes described by double integrals

B. I. Suleimanov

Mathematics Institute of the Bashkir Science Center, Ural Section of the Russian Academy of Sciences

Full text: PDF file (473 kB)

English version:
Mathematical Notes, 1992, 52:5, 1146–1149

Bibliographic databases:

UDC: 517.957
Received: 17.04.1992

Citation: B. I. Suleimanov, “A “nonlinear” generalization of special functions of wave catastrophes described by double integrals”, Mat. Zametki, 52:5 (1992), 102–106; Math. Notes, 52:5 (1992), 1146–1149

Citation in format AMSBIB
\Bibitem{Sul92}
\by B.~I.~Suleimanov
\paper A ``nonlinear'' generalization of special functions of wave catastrophes described by double integrals
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 5
\pages 102--106
\mathnet{http://mi.mathnet.ru/mz4779}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1201957}
\zmath{https://zbmath.org/?q=an:0807.35019}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 5
\pages 1146--1149
\crossref{https://doi.org/10.1007/BF01236627}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LN81800016}


Linking options:
  • http://mi.mathnet.ru/eng/mz4779
  • http://mi.mathnet.ru/eng/mz/v52/i5/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Suleimanov, I. T. Habibullin, “Symmetries of Kadomtsev–Petviashvili equation, isomonodromic deformations, and nonlinear generalizations of the special functions of wave catastrophes”, Theoret. and Math. Phys., 97:2 (1993), 1250–1258  mathnet  crossref  mathscinet  zmath  isi
    2. Garifullin R.N., Suleimanov B.I., “From weak discontinuities to nondissipative shock waves”, Journal of Experimental and Theoretical Physics, 110:1 (2010), 133–146  crossref  mathscinet  adsnasa  isi
    3. B. I. Suleimanov, “Effect of a small dispersion on self-focusing in a spatially one-dimensional case”, JETP Letters, 106:6 (2017), 400–405  mathnet  crossref  crossref  isi  elib
    4. B. I. Suleimanov, “Ob analogakh funktsii volnovykh katastrof, yavlyayuschikhsya resheniyami nelineinykh integriruemykh uravnenii”, Differentsialnye uravneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 163, VINITI RAN, M., 2019, 81–95  mathnet  mathscinet
    5. B. I. Suleimanov, A. M. Shavlukov, “Integrable Abel equation and asymptotics of symmetry solutions of Korteweg-de Vries equation”, Ufa Math. J., 13:2 (2021), 99–106  mathnet  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:187
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021